# SDR ABXA060059

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 62,611 hours, 28,590 cycles
- Engine: Pwa JT3D7
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779936
- Condition: Corroded
- Location: Fs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LOWER SIDE OF NR 3 CARGO DOOR HAD A SPOT OF CORROSION. REPAIRED NR3 CARGO DOOR JAMB SKIN IAW SRM 53-2-1, FIG. 9. PARTIAL WORK NR1-102 FOR WORK ACCOMPLISHED (W.O. 600239852) COI 50853 INITIATED FOR REPAIR REPLACEMENT IN 1000 CYCLES.
